Q and A

Question

Why is Tribuss making me feel so drowsy?

I’ve been taking Tribuss since August 2019. Since I started taking it I’ve been feeling drowsy, especially during the day. It’s really having an impact on me and my job. I live in South Africa.

Answer

Thanks for getting in touch.

This page has info about how to take Tribuss: http://i-base.info/guides/1561).

This includes:

  • Take before bedtime, on an empty stomach (or not with a high fat meal). A high fat meal increases drug levels of efavirenz by 60%. This increases the likelihood of side effects.

If you are still tired the next day then this might be a side effect of efavirenz are in the Tribuss.

Please talk to your doctor about this and if you can change to another ARV combination. In South Africa there other combinations, so please do talk to your doctor.

Comment

Your email address will not be published. Required fields are marked *